# SDR ASAA2014032907488

- Difficulty date: March 29, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,991 hours, 8,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535040
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 727B, SEAT TRACK HAS CRACK INDICATION AT LBL 45.50 FWD, INBD HOLE. ACFT GROUNDED.  ALL WORK ACCOMPLISHED IAW SB-53-1296-NG-107, REV: NEW, IAW REO-G17345, REV A.
